# SDR DALA2021081804806

- Difficulty date: August 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 DENT #8 ON UPPER TRAILING EDGE WEDGE AT SLAT NBR 10 RH WING. IS OUT OF LIMITS IN REF NRC 00241. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00976: DENT #8 ON UPPER TRAILING EDGE WEDGE AT SLAT NBR 10 RH WING (REF NRC 00241) WAS REPAIRED PER B-757-200 S.R.M. (1909611)
